MathSciNet Relay Station
MathSciNet bibliographic data
MR2352135 53D30 (20F36 20F65 34M40)
Boalch, Philip Quasi-Hamiltonian geometry of meromorphic connections. Duke Math. J. 139 (2007), no. 2, 369–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement